# SDR CALA2017051901484

- Difficulty date: May 19, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 62,967 hours, 26,012 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: 9318
- Condition: Failed
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS FAIL TEST PER 2 SVC. FAILURE MSG IS, EPSU EXT LOAD AFT L. REPLACED EMERGENCY SLIDE AT DOOR 2L REF AMM 25-62-44. ALL TESTS PASS
